Dynamical analysis of fractional-order Burger–Huxley equation using efficient numerical methods

Sonal Jain, Abedallah Rababah

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This work presents the numerical solutions to the Burger–Huxley partial differential equations. With the use of various fractional derivatives and classical derivatives, Burger–Huxley equation solutions are shown. The Newton polynomial and Adams–Bashforth approach both recommend a numerical approximation. Also, a numerical simulation of the equations various variables is shown. The numerical examples show how the approach is accurate and effective.

Original languageEnglish
Pages (from-to)2567-2574
Number of pages8
JournalEuropean Physical Journal: Special Topics
Volume232
Issue number14-15
DOIs
Publication statusPublished - Nov 2023

ASJC Scopus subject areas

  • General Materials Science
  • General Physics and Astronomy
  • Physical and Theoretical Chemistry

Fingerprint

Dive into the research topics of 'Dynamical analysis of fractional-order Burger–Huxley equation using efficient numerical methods'. Together they form a unique fingerprint.

Cite this